# SDR USAA960655

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Serv Door
- Part time: 47,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK CORNER OF HINGE CUT OUT FORWARD SERVICE DOOR SKIN.  INSTALLED DOUBLER, REPAIRED PER TR 52-40-03A.  (M)
